The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 72.

Article

Bruna, M. and Chapman, S. J. (2013) Diffusion of finite-size particles in confined geometries. Bulletin of Mathematical Biology . (Submitted)

Franz, B. and Flegg, M. B. and Chapman, S. J. and Erban, R. (2013) Multiscale reaction-diffusiion algorithms: PDE-assisted Brownian dynamics. SIAM Journal of Applied Mathematics, 73 (3). pp. 1224-1247.

Bruna, M. and Chapman, S. J. (2012) Diffusion of multiple species with excluded-volume effects. Journal of Chemical Physics . (Submitted)

Chen, W. and Erban, R. and Chapman, S. J. (2012) From Brownian dynamics to Markov chain: an ion channel example. SIAM Journal on Applied Mathematics . (Submitted)

Fletcher, A G and Breward, C. J. W. and Chapman, S. J. (2012) Mathematical modeling of monoclonal conversion in the colonic crypt. Journal of Theoretical Biology, 300 (1). pp. 118-133.

Dunn, S J and Fletcher, A G and Chapman, S. J. and Gavaghan, D. J. and Osborne, J. M. (2012) Modelling the role of the basement membrane beneath a growing epithelial monolayer. Journal of Theoretical Biology, 298 (1). pp. 82-91.

Franz, B. and Flegg, M. B. and Chapman, S. J. and Erban, R. (2012) Multiscale reaction-diffusion algorithms: pde-assisted
Brownian dynamics.
SIAM Journal on Applied Mathematics . (Submitted)

Griffiths, I. M. and Bain, C. D. and Breward, C. J. W. and Chapman, S. J. and Howell, P. D. and Waters, S. L. (2011) An asymptotic theory for the re-equilibration of a micellar surfactant solution. SIAM Journal on Applied Mathematics . (Submitted)

Flegg, M. B. and Chapman, S. J. and Erban, R. (2011) The Two Regime method for optimizing stochastic reaction-diffusion simulations. Proceedings of the National Academy of Sciences . (Submitted)

Lipkova, J. and Zygalakis, K. C. and Chapman, S. J. and Erban, R. (2010) Analysis of Brownian dynamics simulations of reversible biomolecular reactions. SIAM Journal on Applied Mathematics . ISSN 1095-712X (Submitted)

Hall, C. L. and Chapman, S. J. and Ockendon, J. R. (2010) Asymptotic analysis of a system of algebraic equations arising in dislocation theory. SIAM Journal of Applied Mathematics . (Submitted)

Pathmanathan, P. and Chapman, S. J. and Gavaghan, D. J. and Whiteley, J. P. (2010) Cardiac Electromechanics: The effect of contraction model on the mathematical problem and accuracy of the numerical scheme. Quaterly Journal of Mechanics and Applied Mathematics . (Submitted)

Bruna, M. and Chapman, S. J. (2010) Excluded-volume effects in the diffusion of hard spheres. Physical Review E . (Submitted)

Chapman, S. J. and Lottes, J. and Trefethen, L. N. (2010) Four bugs on a rectangle. Proceedings of the Royal Society A . (Submitted)

Johnston, M. D. and Maini, P. K. and Chapman, S. J. and Edwards, C. M. and Bodmer, W. F. (2010) On the proportion of cancer stem cells in a tumour. Journal of Theoretical Biology , 266 (4). pp. 708-711.

Di Garbo , A and Johnston, M. D. and Chapman, S. J. and Maini, P. K. (2010) Variable renewal rate and growth properties of cell populations in colon crypt. Physical Review E, 81 (6). 061909 (12 pages). ISSN 1063-651X

Di Garbo , A and Johnston, M. D. and Chapman, S. J. and Maini, P. K. (2010) Variable renewal rate and growth properties of cell populations in colon crypts. Physics Review E, 81 (6). 061909-1.

Erban, R. and Chapman, S. J. and Kevrekidis, I. G. and Vejchodsky, T. (2009) Analysis of a stochastic chemical system close to a sniper bifurcation of its mean field model. Not specified . (Submitted)

Pitt-Francis, J and Pathmanathan, P. and Bernabeu, M O and Bordas, R and Cooper, J and Fletcher, A G and Mirams, G R and Murray, P J and Osbourne, J and Walter, A and Chapman, S. J. and Garny, A. and van Leeuwen, I. M. M. and Maini, P. K. and Rodriguez, B and Waters, S. L. and Whiteley, J. P. and Byrne, H. M. and Gavaghan, D. J. (2009) Chaste: a test-driven approach to software development for biological modelling. Computer Physics Communications, 180 (12). pp. 2452-2471.

Pitt-Francis, J and Pathmanathan, P. and Bernabeu, M O and Bordas, R and Cooper, J and Fletcher, A G and Mirams, G R and Murray, P J and Osbourne, J and Walter, A and Chapman, S. J. and Garny, A. and van Leeuwen, I. M. M. and Maini, P. K. and Rodriguez, B and Whiteley, J. P. and Byrne, H. M. and Gavaghan, D. J. (2009) Chaste: a test-driven approach to software development for physiological modelling. Not specified . (Submitted)

van Leeuwen, I. M. M. and Mirams, G R and Walter, A and Fletcher, A G and Murray, P J and Osbourne, J and Varma, S and Young, S J and Cooper, J and Doyle, B and Pitt-Francis, J and Momtahan, L and Pathmanathan, P. and Whiteley, J. P. and Chapman, S. J. and Gavaghan, D. J. and Jensen, O E and King, J. R. and Maini, P. K. and Waters, S. L. and Byrne, H. M. (2009) An integrative computational model for intestinal tissue renewal. Cell Proliferation, 42 (5). pp. 617-636.

Leeuwen, I M M and Mirams, G R and Walter, A and Fletcher, A and Murray, P J and Osborne, J and Varma, S and Young, S J and Cooper, J and Doyle, B and Pitt-Francis, J and Momtahan, L and Pathmanathan, P. and Whiteley, J. P. and Chapman, S. J. and Gavaghan, D. J. and Jensen, O E and King, J. R. and Maini, P. K. and Waters, S. L. and Byrne, H. M. (2009) An integrative computational model for intestinal tissue renewal. Cell Proliferation .

Erban, R. and Chapman, S. J. (2009) Stochastic modelling of reaction-diffusion processes:
algorithms for bimolecular reactions.
Not specified . (Submitted)

van Leeuwen, I. M. M. and Byrne, H. M. and Johnston, M. D. and Edwards, C. M. and Chapman, S. J. and Bodmer, W. F. and Maini, P. K. (2008) Modelling multiscale aspects of colorectal cancer. AIP Conference Proceedings, 971 (1). pp. 3-7.

Chapman, S. J. and Howls, C. J. and King, J. R. and Olde Daalhius, A. B. (2007) Why is a shock not a caustic? The higher-order Stokes phenomenon and smoothed shock formation. Nonlinearity, 20 (10). pp. 2425-2452. ISSN 0951-7715

Jones, G. W. and Chapman, S. J. and Allwright, D. J. (2007) Axisymmetric buckling of a spherical shell embedded in an elastic medium under uniaxial stress at infinity. The Quarterly Journal of Mechanics and Applied Mathematics . (Submitted)

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular cancer. SIAM Review, 49 (2). pp. 179-208. ISSN 0036-1445

Erban, R. and Chapman, S. J. (2007) Time scale of random sequential adsorption. Physical Review E, 75 (4). 041116-041120. ISSN 1539-3755

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy of Sciences, 104 (10). pp. 4008-4013. ISSN 1091-6490

Erban, Radek and Chapman, S. J. (2007) Reactive boundary conditions for stochastic simulations of reaction-diffusion processes. Physical Biology, 4 (1). pp. 16-28. ISSN 1478-3975

Erban, R. and Chapman, S. J. and Fisher, K D and Kevrekidis, I. G. and Seymour, L W (2007) Dynamics of polydisperse irreversible adsorption: a pharmacological example. Mathematical Models and Methods in Applied Sciences, 17 (5). pp. 759-781.

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Examples of mathematical modeling tales from the crypt. Cell Cycle, 6 (17). pp. 2106-2112. ISSN 1538-4101

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Examples of mathematical modeling tales from the crypt. Cell Cycle, 6 (17). pp. 2106-2112. ISSN 1538-4101

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy Science, 104 (10). pp. 4008-4013.

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular tumor growth. Siam Review, 49 (2). pp. 179-208.

Chapman, S. J. (2006) The Kelly criterion for spread bets. IMA Journal of Applied Mathematics, 72 (1). pp. 43-51. ISSN 1464-3634

Chapman, S. J. and Vanden-Broeck, J. (2006) Exponential asymptotics and gravity waves. Journal of Fluid Mechanics, 567 . pp. 299-326. ISSN 0022-1120

Kozyreff, G. and Chapman, S. J. (2006) Asymptotics of large bound states of localized structures. Physical Review Letters, 97 (4). 044502. ISSN 0031-9007

Roose, T. and Chapman, S. J. and Maini, P. K. (2006) A mathematical model for simultaneous spatio-temporal dynamics of calcium and inositol 1,4,5-trisphosphate in Madin-Darby canine kidney epithelial cells. Bulletin Mathematical Biology, 68 . pp. 2027-2051.

Chapman, S. J. and Salazar, J. D. (2005) Asymptotic approximation of eigenvalues of vector equations. Eurpoean Journal of Applied Mathematics, 16 (4). pp. 447-466. ISSN 0956-7925

Chapman, S. J. and Mortimer, D. B. (2005) Exponential asymptotics and Stokes lines in a partial differential equation. Proceedings of the Royal Society of London A, 461 (2060). pp. 2385-2421. ISSN 1364-5021

Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925

Roose, T. and Chapman, S. J. and Maini, P. K. (2005) Mathematical models of avascular cancer. SIAM Review . (In Press)

Trefethen, L. N. and Chapman, S. J. (2004) Wave packet pseudomodes of twisted Toeplitz matrices. Communications in Pure and Applied Mathematics, 57 (9). pp. 1233-1264. ISSN 0010-3640

Kozyreff, G. and Chapman, S. J. and Tlidi, M. (2003) Interaction of two modulational instabilities in a semiconductor resonator. Physical Review E, 68 (1). 015201. ISSN 1063-651X

Chapman, S. J. and King, J. R. (2003) The selection of Saffman-Taylor fingers by kinetic undercooling. Journal of Engineering Mathematics, 46 (1). pp. 1-32. ISSN 0022-0833

Chapman, S. J. and Heron, D. R. (2003) A hierarchy of models for superconducting thin films. SIAM Journal of Applied Mathematics, 63 (6). pp. 2087-2127. ISSN 0036-1399

Chapman, S. J. and Vanden-Broeck, J. (2002) Exponential asymptotics and capillary waves. SIAM Journal on Applied Mathematics, 62 (6). pp. 1872-1898. ISSN 1095-712X

Myers, T. G. and Charpin, J. P. F. and Chapman, S. J. (2002) The flow and solidification of a thin fluid film on an arbitrary three-dimensional surface. Physics of Fluids, 14 (8). pp. 2788-2803. ISSN 1070-6631

Chapman, S. J. (2002) Subcritical transition in channel flows. Journal of Fluid Mechanics, 451 . pp. 35-97. ISSN 0022-1120

Carpio, Ana and Chapman, S. J. and Velazquez, J. L. L. (2001) Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals. SIAM Journal on Applied Mathematics, 61 (6). pp. 2168-2199. ISSN 1095-712X

Aftalion, Amandine and Chapman, S. J. (2000) Asymptotic analysis of a secondary bifurcation of the one-dimensional Ginzburg-Landau equations of superconductivity. SIAM Journal on Applied Mathematics, 60 (4). pp. 1157-1176. ISSN 1095-712X

Chapman, S. J. (2000) A hierarchy of models for type-II superconductors. SIAM Review, 42 (4). pp. 555-598.

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Chapman, S. J. (1999) Vacuum moulding of a superplastic in two dimensions. IMA Journal of Applied Mathematics, 63 (3). pp. 217-246. ISSN 1464-3634

Chapman, S. J. and Heron, D. R. (1998) The motion of superconducting vortices in thin films of varying thickness. SIAM Journal on Applied Mathematics, 58 (6). pp. 1808-1825. ISSN 1095-712X

Richardson, Giles and Chapman, S. J. (1998) Motion and homogenization of vortices in anisotropic Type II superconductors. SIAM Journal on Applied Mathematics, 58 (2). pp. 587-606. ISSN 1095-712X

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

Chapman, S. J. (1995) A mean-field model of superconducting vortices in three dimensions. SIAM Journal on Applied Mathematics, 55 (5). pp. 1259-1274. ISSN 1095-712X

Chapman, S. J. and Richardson, Giles (1995) Motion of vortices in type II superconductors. SIAM Journal on Applied Mathematics, 55 (5). pp. 1275-1296. ISSN 1095-712X

Chapman, S. J. (1995) Superheating Field of Type II Superconductors. SIAM Journal on Applied Mathematics, 55 (5). pp. 1233-1258. ISSN 1095-712X

Chapman, S. J. and Du, Qiang and Gunzburger, Max D (1995) On the Lawrence–Doniach and Anisotropic Ginzburg–Landau Models for Layered Superconductors. SIAM Journal on Applied Mathematics, 55 (1). pp. 156-174. ISSN 1095-712X

Chapman, S. J. (1995) Stability of travelling waves in models of superconductivity. IMA Journal of Applied Mathematics, 54 (2). pp. 159-169. ISSN 1464-3634

Berestycki, H. and Bonnet, A. and Chapman, S. J. (1994) A semi-elliptic system arising in the theory of superconductivity. Comm. Appl. Nonlin. Anal., 1 (3). pp. 1-21.

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Chapman, S. J. Derivation of the bidomain equations for a beating heart with a general microstructure. SIAM Journal of Applied Mathematics . ISSN 0036-1399 (Submitted)

Zhu, Y. and Chapman, S. J. and Acharya, A. Dislocation motion and instability. Journal of the Mechanics and Physics of Solids . ISSN 0022-5096 (Submitted)

Technical Report

Trefethen, Lloyd N. and Chapman, S. J. (2002) Wave packet pseudomodes of twisted Toeplitz matrices. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. and Chapman, S. J. and Henningson, Dan S. and Meseguer, A. and Mullin, Tom and Nieuwstadt , F. T. M. (2000) Threshold amplitudes for transition to turbulence in a pipe. Technical Report. Unspecified. (Submitted)

Thesis

Chapman, S. J. (1991) Macroscopic models of superconductivity. PhD thesis, University of Oxford.

This list was generated on Sat Dec 20 16:22:37 2014 GMT.